Hello, I was born with Tetrology of fallot, that was fixed in 2007 I had a pulmonary valve replace ment last year in 2008 I was in a car accident ruptured spleen and broken hand, kept the spleen a few days in icu etc,
I was on hydrocodone for a while Maybe 4-6 pills a day for about a month straight then 4 pills aday for another month. that is 500mg tylenole 5mg Hydrocodne or what ever it is,I am now off of that completely,
I have a problem the tops of my feet and hands itch pretty frequently, its a bareable itch but it isnt really realived by scratching, but the real problems is every now in then atleast once or twice a day I will get an Intense pins and needles feeling that is on my forehead, back chest, legs. during that red little bumps will surface in my skin all over they are pencil point dots the size of like a tiny mole etc, they are slightly raised but barley, the dots dont itch them selves but surface shortly after the instene pins and needles sensation, the bumps go away within minutes it seems to happen at random and also under alot of stress (like and argue ment with my girlfriend) can any one help me or give me pointers on what this might be.
I have had blood test done recently for, liver function hiv etc, and diabietes. all were normal and good
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?